# SDR ASOA20140208028

- Difficulty date: February 8, 2014
- Submitted: February 9, 2014
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 145811
- Aircraft time: 23,619 hours, 14,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14524131011
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND ON THE AFT LOWER PAX DOOR CUT-OUT ANGLE. MAINTENANCE REPLACED THE PAX DOOR CUTOUT ANGLE IAW SRM 51-40-02 AND CPM 51-21-04.
